RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lytkina, Daria Viktorovna

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 38

Number of views:
This page:2155
Abstract pages:7210
Full texts:1794
References:1210
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28173
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:lytkina.d-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/321897

Publications in Math-Net.Ru
2019
1. X. Zhu, D. V. Lytkina, V. D. Mazurov, “Characterization of Locally Finite Simple Groups of Type $G_2$ over Fields of Odd Characteristics in the Class of Periodic Groups”, Mat. Zametki, 105:4 (2019),  519–525  mathnet  elib
2018
2. D. V. Lytkina, V. D. Mazurov, “Characterization of simple symplectic groups of degree 4 over locally finite fields in the class of periodic groups”, Algebra Logika, 57:3 (2018),  306–320  mathnet; Algebra and Logic, 57:3 (2018), 201–210  isi  scopus
3. D. V. Lytkina, A. A. Shlepkin, “Periodic groups saturated with the linear groups of degree $2$ and the unitary groups of degree $3$ over finite fields of odd characteristic”, Mat. Tr., 21:1 (2018),  55–72  mathnet  elib; Siberian Adv. Math., 28:3 (2018), 175–186  scopus
4. D. V. Lytkina, A. I. Sozutov, A. A. Shlepkin, “2-rank two periodic groups saturated with finite simple groups”, Sib. Èlektron. Mat. Izv., 15 (2018),  786–796  mathnet
5. X. Wei, W. Guo, D. V. Lytkina, V. D. Mazurov, “Characterization of locally finite simple groups of the type $^3D_4$ over fields of odd characteristic in the class of periodic groups”, Sibirsk. Mat. Zh., 59:5 (2018),  1013–1019  mathnet  elib; Siberian Math. J., 59:5 (2018), 799–804  isi  scopus
6. D. V. Lytkina, V. D. Mazurov, A. Kh. Zhurtov, “On infinite Frobenius groups”, Vladikavkaz. Mat. Zh., 20:2 (2018),  80–85  mathnet
2017
7. Daria V. Lytkina, Victor D. Mazurov, “Characterizations of simple linear groups in the class of periodic groups”, J. Sib. Fed. Univ. Math. Phys., 10:3 (2017),  287–292  mathnet  isi
8. D. V. Lytkina, V. D. Mazurov, “Characterization of simple symplectic groups of degree $4$ over locally finite fields of characteristic $2$ in the class of periodic groups”, Sibirsk. Mat. Zh., 58:5 (2017),  1098–1109  mathnet  elib; Siberian Math. J., 58:5 (2017), 850–858  isi  elib  scopus
2016
9. D. V. Lytkina, A. A. Shlepkin, “Periodic groups saturated with finite simple groups of types $U_3$ and $L_3$”, Algebra Logika, 55:4 (2016),  441–448  mathnet; Algebra and Logic, 55:4 (2016), 289–294  isi  scopus
10. B. Li, D. V. Lytkina, “Sylow $2$-subgroups of the periodic groups saturated with finite simple groups”, Sibirsk. Mat. Zh., 57:6 (2016),  1313–1319  mathnet  elib; Siberian Math. J., 57:6 (2016), 1029–1033  isi  scopus
11. D. V. Lytkina, V. D. Mazurov, “On $2$-groups with finite subgroups of rank $2$”, Sibirsk. Mat. Zh., 57:3 (2016),  675–682  mathnet  mathscinet  elib; Siberian Math. J., 57:3 (2016), 532–537  isi  elib  scopus
2015
12. D. V. Lytkina, V. D. Mazurov, “On groups of period 12”, Sibirsk. Mat. Zh., 56:3 (2015),  594–599  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 471–475  isi  elib  scopus
13. D. V. Lytkina, V. D. Mazurov, “Periodic groups saturated with finite simple groups”, Tr. Inst. Mat., 23:2 (2015),  72–75  mathnet
2014
14. D. V. Lytkina, V. D. Mazurov, “$\{2,3\}$-groups with no elements of order 6”, Algebra Logika, 53:6 (2014),  710–721  mathnet  mathscinet; Algebra and Logic, 53:6 (2015), 463–470  isi  scopus
15. D. V. Lytkina, V. D. Mazurov, A. S. Mamontov, E. Jabara, “Groups whose element orders do not exceed 6”, Algebra Logika, 53:5 (2014),  570–586  mathnet  mathscinet; Algebra and Logic, 53:5 (2014), 365–376  isi  scopus
16. Daria V. Lytkina, Victor D. Mazurov, “Groups with given element orders”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014),  191–203  mathnet
17. D. V. Lytkina, V. D. Mazurov, “On $\{2,3\}$-groups without elements of order 6”, Sibirsk. Mat. Zh., 55:6 (2014),  1345–1352  mathnet  mathscinet; Siberian Math. J., 55:6 (2014), 1098–1104  isi  scopus
2013
18. A. A. Duzh, D. V. Lytkina, “Periodic groups saturated with direct products of Suzuki groups and elementary abelian $2$-groups”, Sibirsk. Mat. Zh., 54:5 (2013),  1009–1014  mathnet  mathscinet; Siberian Math. J., 54:5 (2013), 805–809  isi  scopus
19. D. V. Lytkina, V. D. Mazurov, “On groups with given properties of the finite subgroups generated by couples of $2$-elements”, Sibirsk. Mat. Zh., 54:1 (2013),  127–130  mathnet  mathscinet; Siberian Math. J., 54:1 (2013), 96–98  isi  scopus
20. E. Jabara, D. V. Lytkina, “On groups of exponent 36”, Sibirsk. Mat. Zh., 54:1 (2013),  44–48  mathnet  mathscinet; Siberian Math. J., 54:1 (2013), 29–32  isi  scopus
21. A. Kh. Zhurtov, D. V. Lytkina, V. D. Mazurov, A. I. Sozutov, “On periodic groups acting freely on abelian groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  136–143  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S209–S215  isi  scopus
2012
22. D. V. Lytkina, V. D. Mazurov, “Groups with given properties of finite subgroups”, Algebra Logika, 51:3 (2012),  321–330  mathnet  mathscinet  zmath; Algebra and Logic, 51:3 (2012), 213–219  isi  scopus
23. D. V. Lytkina, V. D. Mazurov, A. S. Mamontov, “On local finiteness of some groups of period 12”, Sibirsk. Mat. Zh., 53:6 (2012),  1373–1378  mathnet  mathscinet  elib; Siberian Math. J., 53:6 (2012), 1105–1109  isi  elib  scopus
2011
24. D. V. Lytkina, “Partial generalization of one of Macdonald's results”, Sib. Èlektron. Mat. Izv., 8 (2011),  369–371  mathnet
25. D. V. Lytkina, “On $2$-groups, all of whose finite subgroups are of nilpotency class $2$”, Sib. Èlektron. Mat. Izv., 8 (2011),  1–3  mathnet
26. D. V. Lytkina, “On the periodic groups saturated by direct products of finite simple groups. II”, Sibirsk. Mat. Zh., 52:5 (2011),  1096–1112  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 871–883  isi  scopus
27. D. V. Lytkina, “On the periodic groups saturated by direct products of finite simple groups”, Sibirsk. Mat. Zh., 52:2 (2011),  340–349  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 267–273  isi  scopus
28. D. V. Lytkina, “2-groups with given properties of finite subgroups”, Vladikavkaz. Mat. Zh., 13:4 (2011),  35–39  mathnet
2010
29. D. V. Lytkina, “Periodic groups acting freely on Abelian groups”, Algebra Logika, 49:3 (2010),  379–387  mathnet  mathscinet  zmath; Algebra and Logic, 49:3 (2010), 256–261  scopus
30. D. V. Lytkina, V. D. Mazurov, “Periodic groups generated by a pair of virtually quadratic automorphisms of an abelian group”, Sibirsk. Mat. Zh., 51:3 (2010),  599–603  mathnet  mathscinet  zmath; Siberian Math. J., 51:3 (2010), 475–478  isi  scopus
2009
31. D. V. Lytkina, “Groups saturated by finite simple groups”, Algebra Logika, 48:5 (2009),  628–653  mathnet  mathscinet  zmath; Algebra and Logic, 48:5 (2009), 357–370  isi  scopus
32. D. V. Lytkina, V. D. Mazurov, “Groups containing a strongly embedded subgroup”, Algebra Logika, 48:2 (2009),  190–202  mathnet  mathscinet  zmath; Algebra and Logic, 48:2 (2009), 108–114  isi  scopus
2008
33. D. V. Lytkina, L. R. Tukhvatullina, K. A. Filippov, “Periodic groups saturated by finite simple groups $U_3(2^m)$”, Algebra Logika, 47:3 (2008),  288–306  mathnet  mathscinet  zmath; Algebra and Logic, 47:3 (2008), 166–175  scopus
34. D. V. Lytkina, L. R. Tukhvatullina, K. A. Filippov, “The periodic groups saturated by finitely many finite simple groups”, Sibirsk. Mat. Zh., 49:2 (2008),  394–399  mathnet  mathscinet  zmath; Siberian Math. J., 49:2 (2008), 317–321  isi  scopus
2007
35. D. V. Lytkina, V. D. Mazurov, “Periodic groups saturated with $L_3(2^m)$”, Algebra Logika, 46:5 (2007),  606–626  mathnet  mathscinet  zmath; Algebra and Logic, 46:5 (2007), 330–340  isi  scopus
36. D. V. Lytkina, “Periodic groups saturated by the group $U_3(9)$”, Sib. Èlektron. Mat. Izv., 4 (2007),  300–303  mathnet  mathscinet  zmath
37. D. V. Lytkina, A. A. Kuznetsov, “Recognizability by spectrum of the group $L_2(7)$”, Sib. Èlektron. Mat. Izv., 4 (2007),  136–140  mathnet  mathscinet  zmath
38. D. V. Lytkina, “Structure of a group with elements of order at most 4”, Sibirsk. Mat. Zh., 48:2 (2007),  353–358  mathnet  mathscinet  zmath; Siberian Math. J., 48:2 (2007), 283–287  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019